# SDR HEEA083924

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 3,281 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Separated
- Location: M/R Head
- Part time: 3,284 hours
- Component: Rotor Head
- Component part number: 407010100115
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD SPINDLE BEARING SEPARATED. REPAIRED.
